# SDR DLL10971292

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1147
- System (JASC): 2910 · Hydraulic System, Main
- Part: Plug
- Condition: Sheared
- Location: Hyd Filter
- Component: AN81412DL
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, DURING FLAP RETRACTION C-SYS HYD RES FLUID LEVEL DROPPED TO .25 AND ASSOC LOW QTY LIGHT ILLUM.  REPLACED RUPTURED HYD PLUG ON C-SYS HIGH PRESS FILTER, MODULE LEAK CK OK.  RESERVICED AND BLED C-SYS AND OPERATED FLT CONTROLS AND GEAR DOORS.
